# SDR EIAA980177

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 965
- Part time: 48,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C5' CHECK, AFT PIT FLOOR SUPPORT FRAME CRACKED AT BS 965 AT STR 30.  REPAIRED FLOOR SUPPORT FRAME PER SRM 53-03 FIG 2A. (X)
